Fixed point theorems for nonlinear contractive mappings in ordered b-metric space with auxiliary function

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1756-0500
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Fixed point theorems for nonlinear contractive mappings in ordered b-metric space with auxiliary function ; volume:13 ; number:1 ; day:22 ; month:9 ; year:2020 ; pages:1-8 ; date:12.2020
BMC Research Notes / Biomed Central ; 13, Heft 1 (22.9.2020), 1-8, 12.2020

Creator
Seshagiri Rao, Namana
Kalyani, Karusala
Mitiku, Belay
Contributor
SpringerLink (Online service)

DOI
10.1186/s13104-020-05273-1
URN
urn:nbn:de:101:1-2020110920343247021589
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:25 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Seshagiri Rao, Namana
  • Kalyani, Karusala
  • Mitiku, Belay
  • SpringerLink (Online service)

Other Objects (12)